# SDR 11022005A

- Difficulty date: October 28, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 21,290 hours, 32,582 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 17 DEGREES.  REMOVED AND REPLACED FLAP CONTROL RELAY OPS CHECK NORMAL, P/N SM50D7.
